| Model Number |
60788 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The mask was returned to resmed and an evaluation confirmed the reported complaint.An initial investigation has determined that the root cause is a combination of partial assembly between the elbow and the frames during manufacturing at supplier and the slanted and rounded edge of the elbow snap feature.The acucare f1-0 mask is a hospital non-vented full-face mask which is intended to be used in a hospital environment only.Therefore, it is expected that the patient is under supervision.The user guide also provides the following caution: ¿if any visible deterioration of a mask system component is apparent (cracking, discoloration, tears etc.), the mask system should be discarded and replaced.¿ the reportable event occurred outside the us.During a routine check of complaints records it was detected that the event is reportable in the us.This report is being submitted to correct the error.Resmed reference#: pr (b)(4).
Event or Problem Description
It was reported to resmed that the elbow component of an acucare non-vented f1-0 full face mask did not fit and was disconnected from the mask during installation on a patient.There was no patient harm or a serious injury reported as a result of this incident.
Additional Manufacturer Narrative
The mask was returned to resmed.An investigation determined that the root cause is a combination of partial assembly between the elbow and the frames during manufacturing at supplier and the slanted and rounded edge of the elbow snap feature.The acucare f1-0 mask is a hospital non-vented full-face mask which is intended to be used in a hospital environment only.Therefore, it is expected that the patient is under supervision.The user guide also provides the following caution: "if any visible deterioration of a mask system component is apparent (cracking, discoloration, tears etc.), the mask system should be discarded and replaced." resmed's risk analysis for this failure mode concludes that the risk is acceptable.Resmed reference#: (b)(4).
Event or Problem Description